Is it normal to feel a little down when you are coming off Abilify?

I have been feeling a little tearful and even on Abilify I tend to feel down but I have taken a dip. I came off a week ago.

1 Like

I am weaning off abilify and on, 2.5mg right now… Feeling more sleepy than usual… So I think quite possibly this is another withdrawal effect.
Unless u have other reasons to feel down.

I think it’s definitely possible

Make sure you report this to your doctor. If it gets bad, or lasts longer than a few weeks, it could be a sign you need to go back on Abilify.

1 Like

Uhhh I quit 10 mg of abilify cold turkey (dumb I was less knowledgeable w psych meds back then I ALWAYS taper now) after several months of being on it and it sent me crashing into a severe depressive episode where I was suicidal and harmed myself (to see if I was capable of killing myself) for the first time ever, had to drop out of classes and do a hospitalization program thing. So yes I’d definitely say it can affect your mood.

2 Likes

This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.